RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 791–794 (Mi dan36637)  

This article is cited in 2 scientific papers (total in 2 papers)

THE MECHANICS OF CONTINUOUS MEDIUM

Self-oscillating regimes branching from Poiseuille flow in a two- dimensional channel

I. P. Andreichikov, V. I. Yudovich

Rostov State University

Full text: PDF file (489 kB)

Bibliographic databases:

Presented: Г. И. Петров
Received: 18.05.1971

Citation: I. P. Andreichikov, V. I. Yudovich, “Self-oscillating regimes branching from Poiseuille flow in a two- dimensional channel”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 791–794

Citation in format AMSBIB
\Bibitem{AndYud72}
\by I.~P.~Andreichikov, V.~I.~Yudovich
\paper Self-oscillating regimes branching from Poiseuille flow in a two- dimensional channel
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 791--794
\mathnet{http://mi.mathnet.ru/dan36637}
\zmath{https://zbmath.org/?q=an:0254.76049}


Linking options:
  • http://mi.mathnet.ru/eng/dan36637
  • http://mi.mathnet.ru/eng/dan/v202/i4/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Lectures on bifurcations in versal families”, Russian Math. Surveys, 27:5 (1972), 54–123  mathnet  crossref  mathscinet  zmath
    2. A. B. Morgulis, “Variatsionnye printsipy i ustoichivost otkrytykh techenii idealnoi neszhimaemoi zhidkosti”, Sib. elektron. matem. izv., 14 (2017), 218–251  mathnet  crossref
  • Number of views:
    This page:28
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019